MAUDE Adverse Event Report: Alcon Laboratories Ireland Ltd. Clareon Vivity Extended Vision Hydrophobic IOL w/AutonoME Delivery System; Extended depth of focus intraocular lens

Alcon Laboratories Ireland Ltd. Clareon Vivity Extended Vision Hydrophobic IOL w/AutonoME Delivery System; Extended depth of focus intraocular lens
Model Number CNAET0
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/12/2026
Type of Reportable Event Malfunction

Brand Name
Clareon Vivity Extended Vision Hydrophobic IOL w/AutonoME Delivery System
Common Device Name
Extended depth of focus intraocular lens
Manufacturer (Section D)
Alcon Laboratories Ireland Ltd.
cork business&technology park
model farm road
cork 00000
EI  00000
Manufacturer (Section G)
Alcon Laboratories Ireland Ltd.
cork business&technology park
model farm road
cork 00000
EI   00000
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
+1(800)757-9780
MDR Report Key50675033
Report Number9612169-2026-02016
Device Sequence Number20125448
Product Code POE
UDI-Device Identifier00380652406369
UDI-Public(01)00380652406369(17)280813(11)240815(10)25898300
Combination Product (Y/N)N
Initial Reporter CountryTH
PMA/510(K) Number
P190018
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 09/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCNAET0
Device Lot Number25898300
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 08/13/2026
Initial Report FDA Received Date09/08/2026
Date Device Manufactured08/15/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown